Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Unitary nilpotent groups and Hermitian $K$-theory. I


Author: Sylvain E. Cappell
Journal: Bull. Amer. Math. Soc. 80 (1974), 1117-1122
MSC (1970): Primary 16A54, 20C05, 57A35, 57C35, 57D20, 57D40, 57D65, 18F25; Secondary 57D80, 18F30, 20H25, 20E30, 57B10, 16A26
DOI: https://doi.org/10.1090/S0002-9904-1974-13636-0
MathSciNet review: 0358815
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Cl] Sylvain E. Cappell, Superspinning and knot complements, Topology of Manifolds, Markham, Chicago, 111., 1970, pp. 358-383. MR 43 #2711. MR 276972
  • [C2] Sylvain E. Cappell, A splitting theorem for manifolds and surgery groups. Bull. Amer. Math. Soc. 77 (1971), 281-286. MR 44 #2234. MR 285010
  • [C3] Sylvain E. Cappell, A splitting theorem for manifolds (to appear). MR 438359
  • [C4] Sylvain E. Cappell, Mayer-Vietoris sequences in Hermitian K-theory, Proc. Battelle K-Theory Conference, Lecture Notes in Math., vol. 343, Springer-Verlag, Berlin and New York, 1973, pp. 478-512. MR 358814
  • [C5] Sylvain E. Cappell, On connected sums of manifolds, Topology (to appear). MR 358793
  • [C6] Sylvain E. Cappell, Splitting obstructions for Hermitian forms and manifold with Z2π1, Bull. Amer. Math. Soc. 79 (1973), 909-914.
  • [C7] Sylvain E. Cappell, Manifolds with fundamental group a generalized free product. I, Bull. Amer. Math. Soc. (to appear). MR 356091
  • [C8] Sylvain E. Cappell, On the homotopy invariance of higher signatures (to appear). MR 438349
  • [CS] Sylvain E. Cappell and Julius L. Shaneson, The codimension two placement problem and homology equivalent manifolds, Ann. of Math. (2) 99 (1974), 277-348. MR 339216
  • [L] Ronnie Lee, Splitting a manifold into two parts, Mimeographed notes, Inst. Adv. Study, Princeton, N.J., 1969.
  • [Q] Frank Quinn, B(TOP and the surgery obstruction, Bull. Amer. Math. Soc. 77 (1971), 596-600. MR 43 #2718. MR 276980
  • [Wl] F. Waldhausen, Whitehead groups of generalized free products, (mimeographed preprint). MR 370576
  • [W2] C. T. C. Wall, Surgery on compact manifolds, Academic Press, New York, 1970. MR 431216

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A54, 20C05, 57A35, 57C35, 57D20, 57D40, 57D65, 18F25, 57D80, 18F30, 20H25, 20E30, 57B10, 16A26

Retrieve articles in all journals with MSC (1970): 16A54, 20C05, 57A35, 57C35, 57D20, 57D40, 57D65, 18F25, 57D80, 18F30, 20H25, 20E30, 57B10, 16A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13636-0

American Mathematical Society